Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Spouge, J.L., Szabo, A. and Weiss, G.H. (1996) Single-Particle Survival in Gated Trapping. Physical Review E, 54, 2248.
https://doi.org/10.1103/PhysRevE.54.2248

has been cited by the following article:

  • TITLE: Imperfect Trapping in a Random Walk with Both Species Mobile

    AUTHORS: Natalia C. Bustos, Miguel A. Ré

    KEYWORDS: Mobile Trap, Diffusion Mediated Reactions, Continuouos Time Random Walk, Trapping Models

    JOURNAL NAME: Advances in Pure Mathematics, Vol.8 No.1, January 31, 2018

    ABSTRACT: It is presented here a continuous time random walk model for diffusion mediated reactions with both species mobile. The random walk is carried out over an infinite homogeneouos lattice. They are calculated the probability density for the time of reaction of a pair, the reaction rate and the time evolution of the concentration of the majority species. Analytical results are obtained in the Fourier-Laplace transform representation. Known results for a fixed trap are reobtained with appropriate marginal probabilities. It is thus justified Smoluchowski’s original approximation considering the trap at a fixed position and the majority species diffusing with a coefficient sum of the individual coefficients. The results obtained are illustrated by a one dimensional model with bias.